# SDR HEEA0010210

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2133X
- Make and model: Bell 206L-1
- Aircraft serial: 45634
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 206075681105
- Condition: Defective
- Location: Dual Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE NEEDLE HAS STICKY OPERATION BELOW 20% AND TURBINE AND ROTOR NEEDLE WILL NOT TURN TO ZERO.
